MathSciNet Relay Station
MathSciNet bibliographic data
MR2255199 (2008d:46082) 46L35 (37B05 46L40 46L55 46L80)
Lin, Huaxin Classification of homomorphisms and dynamical systems. Trans. Amer. Math. Soc. 359 (2007), no. 2, 859–895 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement